# SDR SWIA201743056

- Difficulty date: January 25, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 28,532 hours, 17,473 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, FRAME AT BS 295 BETWEEN STRINGERS 26 & 27L CORRODED.  PERFORMED A FRAME SPLICE REPAIR IAW REO. ALL CHECKED GOOD,
